Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 489490, 6 pages
http://dx.doi.org/10.1155/2015/489490
Research Article

Optimal Bounds for the Neuman-Sándor Mean in terms of the Convex Combination of the First and Second Seiffert Means

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 15 June 2015; Accepted 21 July 2015

Academic Editor: Dapeng P. Du

Copyright © 2015 Hao-Chuan Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hao-Chuan Cui, Nan Wang, and Bo-Yong Long, “Optimal Bounds for the Neuman-Sándor Mean in terms of the Convex Combination of the First and Second Seiffert Means,” Mathematical Problems in Engineering, vol. 2015, Article ID 489490, 6 pages, 2015. https://doi.org/10.1155/2015/489490.